# SDR ASAA9910183

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 847-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE FASTENERS ON THE OUTBOARD SIDE OF STRINGER 24L BETWEEN STATION 847 AND 857 WERE FOUND TO BE CORRODED.  REPAIRED PER SRM 53-10-2.  (M)
